MathSciNet Relay Station
MathSciNet bibliographic data
MR966952 57R42 (53C57 57R40 58F05)
Audin, Michèle Fibrés normaux d'immersions en dimension double, points doubles d'immersions lagragiennes et plongements totalement réels. (French) [Normal bundles of immersions in double the dimension, double points of Lagrangian immersions and totally real embeddings] Comment. Math. Helv. 63 (1988), no. 4, 593–623.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement